MathSciNet Relay Station
MathSciNet bibliographic data
MR1025163 (90k:11155) 11R80 (11H06 11J71)
Skriganov, M. M. Lattices in algebraic number fields and uniform distribution mod $1$. (Russian) Algebra i Analiz 1 (1989), no. 2, 207--228; translation in Leningrad Math. J. 1 (1990), no. 2, 535–558
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement